Asymptotic stability of a partial differential equation with an integral perturbation

Tom 68 / 1998

Katarzyna Pichór Annales Polonici Mathematici 68 (1998), 83-96 DOI: 10.4064/ap-68-1-83-96

Streszczenie

We study the asymptotic behaviour of the Markov semigroup generated by an integro-partial differential equation. We give new sufficient conditions for asymptotic stability of this semigroup.

Autorzy

  • Katarzyna Pichór

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek